共 45 条
ON THE CAUCHY PROBLEM FOR A COMPRESSIBLE OLDROYD-B MODEL WITHOUT STRESS DIFFUSION
被引:13
作者:
Liu, Sili
[1
]
Lu, Yong
[2
]
Wen, Huanyao
[1
]
机构:
[1] South China Univ Technol, Sch Math, Guangzhou 510631, Peoples R China
[2] Nanjing Univ, Dept Math, Nanjing 210093, Peoples R China
关键词:
compressible Oldroyd-B model;
global existence and uniqueness;
without stress diffusion;
GLOBAL WEAK SOLUTIONS;
SPRING CHAIN MODELS;
OPTIMAL DECAY-RATES;
RATE-TYPE FLUIDS;
DILUTE POLYMERS;
VISCOELASTIC FLUIDS;
CLASSICAL-SOLUTIONS;
EXISTENCE;
EQUATIONS;
MOTION;
D O I:
10.1137/20M1362243
中图分类号:
O29 [应用数学];
学科分类号:
070104 ;
摘要:
This article is devoted to the global well-posedness and associated time-decay estimates of strong solutions for the compressible Oldroyd-B model without stress diffusion in R-3. By introducing a new linearized system and analyzing its time decay in the low-frequency regime, we establish the uniform estimates of the corresponding nonlinear system. The global-in-time well-posedness is then established near an equilibrium state by the standard continuity method. This work can be viewed as an extension of W. Wang and H. Wen [Math. Models Methods Appl. Sci., 30 (2020), pp. 139-179], where the stress diffusion is included.
引用
收藏
页码:6216 / 6242
页数:27
相关论文